# SDR SWAA2014072330238

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 25,782 hours, 15,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SECTION EMER LIGHT INOPERATIVE.  R & R BATTERY PACK IAW MM.
